# SDR CA080619001

- Difficulty date: June 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 4,689 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Migrated
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND EVIDENCE OF BUSHING MIGRATED ON NLG RETRACK ACTUATOR , MAIN FITTING ASSY AND UPPER SHOCK STRUT ATTACHMENTS (PRC BROKEN).
